# SDR SWAA2020062390265

- Difficulty date: June 4, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 55,307 hours, 32,813 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT STRINGER CLIP AT ACB BS727C S-23R WL163.  REMOVED AND REPLACED STRINGER CLIP AT ACB BS727C S-23R WL167 IAW SRM 51-40-02 AND DWG 146A1202.
